MathSciNet Relay Station
MathSciNet bibliographic data
MR1469586 35J60 (35B05)
Bianchi, Gabriele Non-existence of positive solutions to semilinear elliptic equations on $\bold R^n$ or $\bold R^n_{+}$ through the method of moving planes. Comm. Partial Differential Equations 22 (1997), no. 9-10, 1671–1690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement